# SDR DALA2023101008319

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 72,134 hours, 9,568 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 TAXIING IN, THE BRAKES WHEN APPLIED WERE VERY "GRABBY" AND SHOOK THE AIRPLANE QUITE NOTCEABLY. OKAY WHEN RELEASING BRAKES, BUT EVERY INITIAL BRAKE APPLICATION SHOOK THE AIRPLANE AS THE BRAKES GRABBED AGGRESSIVELY. CORRECTIVE ACTION: FOUND GREEN RES LP FILTER COMING APART. R/R GREEN LP FILTER. (9986660)
